# SDR UPS04443422

- Difficulty date: October 18, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,222 hours, 21,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, FLOORBEAM 65B38094 STA 1880, LBL 98.58 SEAT TRACK ATTACH HOLES FOUND OVERSIZED, FWD HOLE 0.340, AFT HOLE 0.380.  REMOVED AFT ATTACH ANGLE, REAMED HOLES IN BEAM TO 0.389 PER EO.  FAB & INSTALLED FREEZE PLUGS PER SKETCH.  REAMED OVERSIZED TRACK ATTACH FITTING HOLES TO 0.375 IN.  FAB AND INSTALLED 1 EA 69B04297-3 & 1 EA 69B04576-5 PER EO TO C/W SAA SK675-916.
